MathSciNet Relay Station
MathSciNet bibliographic data
MR49935 (14,250b) 10.0X
Simons, William H. The Fourier coefficients of the modular function $\lambda(\tau)$. Canadian J. Math. 4, (1952). 67–80.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement